I am a 38-year-old female. I got an all-clear BIRADS-1 on the breast ultrasound taken before 40 days. I got a pain in the outer bottom edge of my right breast before seven days. It became a burning pain that remained focused on that area. I thought that it was related to my cycles which were also seven days away. Three days back, I found a red spot on that area and also on my torso below the breast. I thought that it was due to some allergic reaction to the pain gel applied to it. Yesterday, when I wore my bra, I got severe painful itching. When I saw that area, there was a line of four more red blisters. The itching got subsided but that area was burning with slight pain. My gynecologist says that it is herpes zoster. Does this look like herpes zoster or something like inflammatory breast cancer?
Please answer the following questions, which will give an idea regarding the nature of the illness. Please mention whether the skin lesions look like fluid-filled blisters. Does the burning pain radiates toward the back? Please mention whether you took any new medications before the onset of the burning pain. If possible, please send a focused picture, preferably with flash on. Kindly follow up with the answers.
Thank you, doctor.
I am not sure whether they are fluid-filled. But they look like red dots. I also have pain in my ribs and back. But do not feel much in the breast tissue. I did not take any new medication except tablets Avomine for one day and Melatonin for two days. I have attached a close-up image. Please give your opinion.
You should not worry about inflammatory breast cancer because it usually remains associated with stage 3 or 4 breast cancer with swelling and redness of the breast. Your breast ultrasound shows BIRADS-1 (attachment removed to protect the patient's identity). The likelihood of malignancy with a BIRADS-1 classification is essentially zero percent and the recommended management for the patient is to continue with routine mammography screening. According to your history and clinical photographs, it looks like miliaria rubra (heat rash). It is caused due to blocked sweat duct. It also occurs due to heat and sweat. If you have already started taking tablet Acyclovir (antiviral), you can continue it, though the lesions are not classical herpes zoster and the chances of postherpetic neuralgia without Acyclovir is high. You can apply cold compresses, avoid tight-fitting clothing, keep the area dry, use a soft towel or cloth, do not rub the area, and apply Allsuth or Acnid lotion (Calamine) twice daily. I hope this helps. Take care.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. have taken the emergency pill within 72 hours of intercourse, there is no chance of pregnancy. These symptoms could be because of hormonal changes due to the pill you have taken. So relax and do not worry. Read full
.. observed the picture and also gone through the history of present and past illness (attachment removed to protect patient identity). I could observe that there is tendency for the lesions to assume a shape that is generally seen due to excoriation. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.